# SDR COMA0560122

- Difficulty date: February 13, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N435CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7473
- Aircraft time: 11,031 hours, 8,985 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 11513361
- Part serial: 114C0183
- Condition: Malfunctioned
- Location: De Ice System
- Part time: 21,232 hours, 19,878 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5823 WING OVERHEAT MESSAGE.  REPLACED THE TEMP CONTROL UNIT.
